# SDR ASAA2016101818398

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,813 hours, 24,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771009
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ADJACENT TO LEFT OVERWING EXIT HAS MULTIPLE LAMPS INOPERATIVE AND A BROKEN LENS.  ACFT GROUNDED.  REPLACED THE LAMPS, AND LENS, TESTED IAW AMM 33-51-01-960-801 - OPS NORMAL.
